MathSciNet Relay Station
MathSciNet bibliographic data
MR1129288 68Q40
Cantor, David G.; Kaltofen, Erich On fast multiplication of polynomials over arbitrary algebras. Acta Inform. 28 (1991), no. 7, 693–701.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement